RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lassas, Matti

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:34
Abstract pages:115
Full texts:44

http://www.mathnet.ru/eng/person34986
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/603216

Publications in Math-Net.Ru
1998
1. Ya. V. Kurylev, M. Lassas, “Abel–Lidskii bases in non-selfadjoint inverse boundary problem”, Zap. Nauchn. Sem. POMI, 250 (1998),  161–190  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 102:4 (2000), 4237–4257

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020